# SDR SWI2025F01650

- Difficulty date: May 28, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON HAS CHAFING ON THE LOWER LEADING EDGE,   (C-CHECK)  REMOVED AND WET INSTALLED NEW REPLACEMENT INBD & OUTBD L/E LOWER PANELS AT RT AILERON REF. SRM TASK 51-42-06-001-001-A01 & SRM TASK 51-42-21-001-001-A01 AND DWG CC670-13000 REV. D. COMPLIED WITH 51-900-1002-SKY.
